2010, 17: 122-124. doi: 10.3934/era.2010.17.122

Curvature bounded below: A definition a la Berg--Nikolaev

1. 

St. Petersburg Department of V.A. Steklov Mathematical Institute, Fontanka 27, 191023, St. Petersburg, Russian Federation

2. 

Department of Mathematics, Penn State University, University Park, PA 16802, United States

Received  August 2010 Revised  September 2010 Published  October 2010

We give a new characterization of spaces with nonnegative curvature in the sense of Alexandrov.
Citation: Nina Lebedeva, Anton Petrunin. Curvature bounded below: A definition a la Berg--Nikolaev. Electronic Research Announcements, 2010, 17: 122-124. doi: 10.3934/era.2010.17.122
References:
[1]

I. D. Berg and I. G. Nikolaev, Quasilinearization and curvature of Aleksandrov spaces,, Geom. Dedicata, 133 (2008), 195. doi: doi:10.1007/s10711-008-9243-3.

[2]

Yu. Burago, M. Gromov and G. Perelman, A. D. Aleksandrov spaces with curvatures bounded below, (Russian), Uspekhi Mat. Nauk, 47 (1992), 3.

[3]

T. Foertsch, A. Lytchak and V. Schroeder, Nonpositive curvature and the Ptolemy inequality,, Int. Math. Res. Not. (IMRN), 2007 (2007).

[4]

M. Gromov, "Metric Structures for Riemannian and Non-Riemannian Spaces,", Progress in Mathematics, 152 (1999).

[5]

U. Lang and V. Schroeder, Kirszbraun's theorem and metric spaces of bounded curvature,, Geom. Funct. Anal., 7 (1997), 535. doi: doi:10.1007/s000390050018.

[6]

Takashi Sato, An alternative proof of Berg and Nikolaev's characterization of $CAT(0)$-spaces via quadrilateral inequality,, Arch. Math. (Basel), 93 (2009), 487.

show all references

References:
[1]

I. D. Berg and I. G. Nikolaev, Quasilinearization and curvature of Aleksandrov spaces,, Geom. Dedicata, 133 (2008), 195. doi: doi:10.1007/s10711-008-9243-3.

[2]

Yu. Burago, M. Gromov and G. Perelman, A. D. Aleksandrov spaces with curvatures bounded below, (Russian), Uspekhi Mat. Nauk, 47 (1992), 3.

[3]

T. Foertsch, A. Lytchak and V. Schroeder, Nonpositive curvature and the Ptolemy inequality,, Int. Math. Res. Not. (IMRN), 2007 (2007).

[4]

M. Gromov, "Metric Structures for Riemannian and Non-Riemannian Spaces,", Progress in Mathematics, 152 (1999).

[5]

U. Lang and V. Schroeder, Kirszbraun's theorem and metric spaces of bounded curvature,, Geom. Funct. Anal., 7 (1997), 535. doi: doi:10.1007/s000390050018.

[6]

Takashi Sato, An alternative proof of Berg and Nikolaev's characterization of $CAT(0)$-spaces via quadrilateral inequality,, Arch. Math. (Basel), 93 (2009), 487.

[1]

Anton Petrunin. Harmonic functions on Alexandrov spaces and their applications. Electronic Research Announcements, 2003, 9: 135-141.

[2]

Joel Spruck, Ling Xiao. Convex spacelike hypersurfaces of constant curvature in de Sitter space. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 2225-2242. doi: 10.3934/dcdsb.2012.17.2225

[3]

Yoshikazu Giga, Yukihiro Seki, Noriaki Umeda. On decay rate of quenching profile at space infinity for axisymmetric mean curvature flow. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1463-1470. doi: 10.3934/dcds.2011.29.1463

[4]

Matthias Bergner, Lars Schäfer. Time-like surfaces of prescribed anisotropic mean curvature in Minkowski space. Conference Publications, 2011, 2011 (Special) : 155-162. doi: 10.3934/proc.2011.2011.155

[5]

Chiara Corsato, Franco Obersnel, Pierpaolo Omari, Sabrina Rivetti. On the lower and upper solution method for the prescribed mean curvature equation in Minkowski space. Conference Publications, 2013, 2013 (special) : 159-169. doi: 10.3934/proc.2013.2013.159

[6]

Elias M. Guio, Ricardo Sa Earp. Existence and non-existence for a mean curvature equation in hyperbolic space. Communications on Pure & Applied Analysis, 2005, 4 (3) : 549-568. doi: 10.3934/cpaa.2005.4.549

[7]

Hongjie Ju, Jian Lu, Huaiyu Jian. Translating solutions to mean curvature flow with a forcing term in Minkowski space. Communications on Pure & Applied Analysis, 2010, 9 (4) : 963-973. doi: 10.3934/cpaa.2010.9.963

[8]

Qinian Jin, YanYan Li. Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 367-377. doi: 10.3934/dcds.2006.15.367

[9]

Nina Lebedeva. Number of extremal subsets in Alexandrov spaces and rigidity. Electronic Research Announcements, 2014, 21: 120-125. doi: 10.3934/era.2014.21.120

[10]

Oleksandr Misiats, Nung Kwan Yip. Convergence of space-time discrete threshold dynamics to anisotropic motion by mean curvature. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6379-6411. doi: 10.3934/dcds.2016076

[11]

Yaiza Canzani, Dmitry Jakobson, Igor Wigman. Scalar curvature and $Q$-curvature of random metrics. Electronic Research Announcements, 2010, 17: 43-56. doi: 10.3934/era.2010.17.43

[12]

Fabio Nicola. Remarks on dispersive estimates and curvature. Communications on Pure & Applied Analysis, 2007, 6 (1) : 203-212. doi: 10.3934/cpaa.2007.6.203

[13]

Vittorio Martino. On the characteristic curvature operator. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1911-1922. doi: 10.3934/cpaa.2012.11.1911

[14]

Yves Coudène, Barbara Schapira. Counterexamples in non-positive curvature. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1095-1106. doi: 10.3934/dcds.2011.30.1095

[15]

Stefanella Boatto. Curvature perturbations and stability of a ring of vortices. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2/3, September) : 349-375. doi: 10.3934/dcdsb.2008.10.349

[16]

Changfeng Gui, Huaiyu Jian, Hongjie Ju. Properties of translating solutions to mean curvature flow. Discrete & Continuous Dynamical Systems - A, 2010, 28 (2) : 441-453. doi: 10.3934/dcds.2010.28.441

[17]

Misha Bialy. On Totally integrable magnetic billiards on constant curvature surface. Electronic Research Announcements, 2012, 19: 112-119. doi: 10.3934/era.2012.19.112

[18]

Jérôme Bertrand. Prescription of Gauss curvature on compact hyperbolic orbifolds. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1269-1284. doi: 10.3934/dcds.2014.34.1269

[19]

Matteo Novaga, Enrico Valdinoci. Closed curves of prescribed curvature and a pinning effect. Networks & Heterogeneous Media, 2011, 6 (1) : 77-88. doi: 10.3934/nhm.2011.6.77

[20]

Georgi I. Kamberov. Recovering the shape of a surface from the mean curvature. Conference Publications, 1998, 1998 (Special) : 353-359. doi: 10.3934/proc.1998.1998.353

2016 Impact Factor: 0.483

Metrics

  • PDF downloads (1)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]